Entry Tang:2008:CLC from siamjapplmath2000.bib

Last update: Sun Apr 28 02:10:33 MDT 2019                Valid HTML 4.0!

Index sections

Top | Symbols | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Tang:2008:CLC,
  author =       "Yilei Tang and Deqing Huang and Shigui Ruan and
                 Weinian Zhang",
  title =        "Coexistence of Limit Cycles and Homoclinic Loops in a
                 {SIRS} Model with a Nonlinear Incidence Rate",
  journal =      j-SIAM-J-APPL-MATH,
  volume =       "69",
  number =       "2",
  pages =        "621--639",
  month =        "????",
  year =         "2008",
  CODEN =        "SMJMAP",
  DOI =          "https://doi.org/10.1137/070700966",
  ISSN =         "0036-1399 (print), 1095-712X (electronic)",
  ISSN-L =       "0036-1399",
  bibdate =      "Mon May 17 18:38:59 MDT 2010",
  bibsource =    "http://epubs.siam.org/toc/smjmap/69/2;
                 http://www.math.utah.edu/pub/tex/bib/siamjapplmath2000.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Applied Mathematics",
  journal-URL =  "http://epubs.siam.org/siap",
}

Related entries